# SDR SWAA2021081081996

- Difficulty date: February 8, 2020
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 62,206 hours, 36,633 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT TWLU-S-BAND ANTENNA DOUBLER HAS MATERIAL LOSS AND ELONGATED HOLES. / UPON FURTHER INSPECTION OF THE DOUBLER AND FUSELAGE SKIN FOUND ONLY 2 EACH HOLES ELONGATED SLIGHTLY PER SRM 51-10-02. (FWD HOLE AND I/B MIDDLE HOLE) OVERSIZED TO 0.1875' PER SRM 51-40-02. REF TSR TRK# 20200010467. DOUBLER AND BLANKING PLATES INSTALLED PER SRM 51-40-02 AND M/M 20-50-11.
